# SDR CA060213001

- Difficulty date: February 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03005
- Condition: Overheated
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT TEN MINUTES AFTER TAKEOFF NR 2 ENGINE OIL TEMPERATURE STARTED RISING, CREW WENT THROUGH CHECKLIST CLOSED BYPASS DOORS, TEMPERATURE WAS ABOVE 107 DEGREES FOR ABOUT 20 MINUTES AND ABOVE 115 DEGREES FOR ABOUT 10 MINUTES. TEMPERATURE PEAKED AT 122 DEGREES THEN IT STARTED COOLING AGAIN ON OUR DESCENT BACK TO BASE.  BY THE TIME THE CREW LANDED, THE TEMPERATURE WAS NORMAL AT 94 DEGREES. OIL COOLER DOOR ACTUATOR WAS DETERMINED TO BE THE CAUSE. THE OIL COOLER DOOR ACTUATOR REPLACED. (TC NR 20060213001)
